A Conjecture of Segre on Diophantine Approximation.
Monatshefte für Mathematik, Tome 112 (1991) no. 3, pp. 141-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
rational approximations, asymmetric diophantine approximation, Segre conjecture, continued fractions
@article{MOMA_1991__112_3_178535,
author = {Jingcheng Tong},
title = {A {Conjecture} of {Segre} on {Diophantine} {Approximation.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {141--148},
year = {1991},
volume = {112},
number = {3},
zbl = {0736.11033},
url = {http://geodesic.mathdoc.fr/item/MOMA_1991__112_3_178535/}
}
Jingcheng Tong. A Conjecture of Segre on Diophantine Approximation.. Monatshefte für Mathematik, Tome 112 (1991) no. 3, pp. 141-148. http://geodesic.mathdoc.fr/item/MOMA_1991__112_3_178535/